Full name : Wenjie Shi
Status : Associate Professor
School of Mathematical & Computer Science, Wuhan Textile University, Wuhan, China
Experience and Education:
Associate Professor, 2018.2~, School of Mathematical & Computer Science, Wuhan Textile University , Wuhan, China
Lecturer, 2014.7~2018.1, School of Mathematical & Computer Science, Wuhan Textile University , Wuhan, China
Visiting PhD Student, 2012.7-2013.10, Department of Mechanical and Aerospace Engineering, University of California, San Diego, USA.
PhD， 2009.9—2014.6, School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, China
Numerical Solutions of Stochastic Differential Equations
① W. Shi, C. Zhang, Generalized polynomial chaos for nonlinear random delay differential equations，Applied Numerical Mathematics 115 (2017) 16–31.
② C. Zhang, W. Shi, Application of gPCRK methods to nonlinear random differential equations with piecewise constant argument, East Asian Journal on Applied Mathematics 7 (2017) 306 - 324.
③ W. Shi, C. Zhang, Generalized polynomial chaos for nonlinear random pantograph equations，Acta Mathematicae Applicatae Sinica, English Series 32 (2016) 685–700.
④ W. Shi，C. Zhang, Error analysis of generalized polynomial chaos for nonlinear random ordinary differential equations，Applied Numerical Mathematics 62 (2012) 1954–1964.
1. (NSFC) Study on the Generalized Polynomial Chaos Method, No. 11501427, 2016.01-2018.12 ￥18,0000